Fertility Network UK
12,671 members20,564 posts

Cetrotide is this normal?

hello ladies,

Yesterday was my first injection of Cetrotide and let me tell u this had brought back memories of when I was pregnant last, I was nauseous and it got alot worse later I wasn't able to sleep, I had abdominal discomfort and extreme nausea until now, I know that nausea is one of the side effects but this feels like i ate something bad, very bloated, cant stand any smell, very nauseous and my abdomen hurts, has any of u gone through the same thing, is this normal and if it is what can I do to stop that horrible feeling that I have now? I'm not looking forward for the 6 injections left, really appreciate your feedback on this issue..

thanks ladies

4 Replies
oldestnewest

I started mine last night too. Don't have as much symptoms as you. I got a rash straight after. Abdomen hurts, like I'm gluggy and was unable to sleep... Rather than this injection I just assumed it was from the stims still.

Good luck xx

Reply

Hi baby_hope. The more common side effects of Cetrotide are headache and nausea. However, some women sometimes get extreme nausea, vomiting and stomach upset/diarrhoea. I think if it stays really bad you need to speak to your clinic doctor for advice. Hope all soon settles down. Diane

Reply

Hello Ladies, I've told the nurse and she said its Ok and gave me nausea pills, luckily yesterday was my last set of injections as things are developing faster than expected I have perfect 18 follicles hopefully i will have the right amount of good quality eggs, i took my trigger injection last night and I will be in for egg collection tomorrow, fingers crossed all goes well, pls pray for me 😘😘 😘😘

Reply

BabyHope good Luck🙏💋

Reply

You may also like...